E-Prints Complutense

Estimates of disjoint sequences in Banach lattices and R.I. function spaces

Impacto

Descargas

Último año

Gonzalo, R. y Jaramillo Aguado, Jesús Ángel (2005) Estimates of disjoint sequences in Banach lattices and R.I. function spaces. Positivity, 9 (2). pp. 233-248. ISSN 1385-1292

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

147kB

URL Oficial: http://www.springerlink.com/content/3783587308754353/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

We introduce UDSp-property (resp. UDTq-property) in Banach lattices as the property that every normalized disjoint sequence has a subsequence with an upper p-estimate (resp. lower q-estimate). In the case of rearrangement invariant spaces, the relationships with Boyd indices of the space are studied. Some applications of these properties are given to the high order smoothness of Banach lattices, in the sense of the existence of differentiable bump functions.


Tipo de documento:Artículo
Palabras clave:Upper and lower estimates; R.I. spaces; smoothness
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16632
Depositado:08 Oct 2012 08:13
Última Modificación:07 Feb 2014 09:32

Descargas en el último año

Sólo personal del repositorio: página de control del artículo